... after trying Proxac, and Zoloft. We started at 50mg all good. We have been at 100 mg for a little over a week and he has had 3 nights where he has not slept. I realize this is a side effect but any idea of how long it lasts? Or methods to help counter act? Thanks, L
Dear all, Have an 18 year old male 6' 5" who has obsessive thoughts. He has started Fluvoxamine?
- 14 Jan 2015 by LesAP
- 15 February 2015
- obsessive compulsive disorder, fluvoxamine, side effect, male
Added 15 Jan 2015:
He currently takes the medication at night as the Rx directions suggested. But thinking of having him take it at night? Any thoughts if that would help? Thanks,
I as well am on this med and have been for quite some x... I am also on 100 mg's it never gave me the side effect of not being able to sleep, although we all r different, I think you in my opinion might want to talk to the prescribing doctor and let she/he no your son has not been sleeping this is not good everyone needs there sleep and especially for him to be able to function in school as well..I am wondering if him coming off the other meds are affecting his sleep... did the doc just stop the prozac/ zoloft or did they taper him... as I said in my opinion I would make a call to the doc asap/ get him in tell them it's urgent he be seen... something ain't right him not getting sleep..wishing your son/ you the best..will keep him in my prayers..keep us posted on how he is doing/ what the doc says we care here... GOD BLESS...
- Fluvoxamine Information for Consumers
- Fluvoxamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluvoxamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 20 May 2013 • 3 answers
Posted 20 Jul 2016 • 0 answers
Posted 12 Nov 2016 • 1 answer
Posted 28 May 2018 • 1 answer